deposit_your_work

A Thullen Type Theorem on Coherent Analytic Sheaf Extension

Files in this item

Files Size Format View
article_RIP562_part17.pdf 1.700Mb application/pdf Thumbnail

Show simple item record

Item Metadata

dc.contributor.author Siu, Yum-Tong
dc.date.accessioned 2011-11-08T19:15:50Z
dc.date.available 2011-11-08T19:15:50Z
dc.date.issued 1970-04
dc.identifier article_RIP562_part17
dc.identifier.other article_RIP562_part17
dc.identifier.uri http://hdl.handle.net/1911/63007
dc.description Paper by Yum-Tong Siu
dc.language.iso eng
dc.publisher Electronic version published by Fondren Library, Rice University, made possible with funding from the Rice Historical Society and Thomas R. Williams, Ph.D., class of 2000.
dc.relation.ispartofseries The Rice University Studies, Volume 56, Number 2
dc.rights This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
dc.rights.uri http://creativecommons.org/licenses/by/3.0/
dc.title A Thullen Type Theorem on Coherent Analytic Sheaf Extension
dc.source.original Originally published as: "A Thullen Type Theorem on Coherent Analytic Sheaf Extension," part of the Rice University Studies, Vol. 56, No. 2, Spring 1970 (Houston, Tex: Rice University) pp. 187-198
dc.date.digital 2009
dc.citation.volumeNumber 56
dc.citation.pageNumber 187-198
dc.citation.issueNumber 2
dc.identifier.digital article_RIP562_part17
dc.type.genre articles
dc.type.dcmi Text
dc.identifier.citation Siu, Yum-Tong. (1970). "A Thullen Type Theorem on Coherent Analytic Sheaf Extension." vol. 56. no. 2, pp. 187-198.

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)